Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
147 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes feeling of fainting with black spots in vision and thanatophobia?

Answered by
Dr.
Dr. Prasanna Heijebu

General & Family Physician

Practicing since :2010

Answered : 1422 Questions

default
Posted on Mon, 18 Jul 2016 in Skin Hair and Nails
Question: My son is 14 years old has been seeing a lot of black spots, he feels like he is going to pass out and says he feels "off". He also says he feels like he is going to die. He also says he feels like his heart is racing but when I take his pulse it is normal. We have been to a lot of doctors but no conclusive answers.
doctor
Answered by Dr. Prasanna Heijebu 10 hours later
Brief Answer:
Possible Panic disorder?

Detailed Answer:
Hello, Sir.

I can certainly understand your concern.

I have worked through your query in detail.

As, per your clinical narration, your son likely has Panic disorder.

Since all the major investigations have turned normal,organic brain and heart pathology is ruled out.

But with regards to black spots in front of the eyes, a direct ophthalmoscopic examination has to be carried out to rule out fundus pathology of eye.

With regards to his other current symptoms, psychological assessment is needed.Consultation with an expert Adolescent psychiatrist is needed.

A short course of medications like SSRI's and Benzodiazepines are required to control his symptoms and improve his lifestyle.

I generally prescribe a short course of drugs like Escitalopram, Clonazepam and Propranolol to my patients with such symptoms.

Please check with your physician if he shares my view and if can prescribe these pills to you.

Post your further queries if any,
Thank you.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  

Recent questions on  Clonazepam

doctor1 MD

Hi. I have a complicated medical history. I take klonopin an lexapro for depression and anxiety. They have recently put me on gabapentin and...

doctor1 MD

I have been on Celexa for about 2 months. I do not like it as I can not sleep (without Klonopin) and I am weaning off of it gradually. I took 20 mg...

doctor1 MD

My father in law was taking high doses of clonazepam (up to 8 a day of the green I think 1mg) and seroquel ( up to 2,000 mg a day) and he s made...

doctor1 MD

Hi! I was wondering if Clonazepam can cause a false negative pregnancy test? I have been having nausea, a fluttering feeling in my uterus, I had...

doctor1 MD

Hi there. I have recently stopped using Citalopram . I was on it for 9 months and tapered off slowly over a period of 5 months. I am getting the...

doctor1 MD

About 5 weeks ago my husband came home and started scratching all over his body. Then about a week later I started to have the same problem. We...

doctor1 MD

I'm interested in trying a benzo medication called clonazolam. I suffer from severe anxiety/panic attacks. Xanax works ok. Do you have any...